Necessary and sufficient conditions for the existence of singular periodic solutions
Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 714-715
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_5_a25,
author = {Yu. V. Churin},
title = {Necessary and sufficient conditions for the existence of singular periodic solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {714--715},
year = {1997},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_5_a25/}
}
Yu. V. Churin. Necessary and sufficient conditions for the existence of singular periodic solutions. Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 714-715. http://geodesic.mathdoc.fr/item/DE_1997_33_5_a25/